Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding during sex. Periods over a week and a half ago. Having cramps, periods symptoms. Reason?

My boyfriend and I had sex yesterday and noticed bleeding during it. The bleeding has been constant now but not the same thickness as my period usually is. I just finished my last period a week and a half ago and this is not my first time having sex. Also today i ve had cramping and other period symptoms. Is this my period or other cause of concern?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to Health care magic forum. It appears that you must be having cervical erosion,or some infection, it is not an another period.

I advise you to consult a gynacologist for diagnosis and treatment. Inspection of the part is most important to avoid forthcoming pelvic inflamatory disease.

If your doctor feels necessory both of you should have treatment if you want to continue the sex partnership.

Wishing for a fast recovery and thanks for calling.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor